# SDR PCAA0209115

- Difficulty date: September 29, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 30,389 hours, 34,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 1519
- Condition: Inoperative
- Location: Left
- Part time: 14,064 hours, 15,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT LEFT AFT FUSELAGE EMERGENCY LIGHTS FOUND INOPERATIVE. SYSTEM WAS TROUBLESHOT AND LEFT EMERGENCY LIGHTING POWER SUPPLY BOX FOUND AT FAULT. BOX WAS REPLACED.  OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
